# SDR 2022FA0000564

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: General aviation
- Aircraft: N62494
- Make and model: Piper PA-23-250
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16405700
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION OF AN ADJACENT COMPONENT, THE LEFT BRAKE ROTOR WAS FOUND TO BE CRACKED THROUGH 100% OF THE ROTOR THICKNESS. THE CRACK ORIGINATED ON THE OUTER DIAMETER OF THE BRAKING SURFACE AND CONTINUED TOWARD THE CENTER OF THE DISC IN A RADIAL DIRECTION. ITS LENGTH WAS ESTIMATED TO BE 90% OF THE BRAKING SURFACE.
